# SDR AK62003F00002

- Difficulty date: November 5, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N2664L
- Make and model: Cessna 414A
- Aircraft serial: 414A0535
- Engine: Cont TSIO520*
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 50110231
- Condition: Corroded
- Location: Rt Wing Spar
- Part time: 4,460 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, DISCOVERED THE RIGHT WING UPPER SPAR FITTING CORRODED INSIDE THE AFT WHEELWELL SPAR ACCESS PANELS.  THE WING WAS REMOVED AND THE FITTING WAS REPLACED.
